# SDR DALA2019051503023

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 63,219 hours, 7,965 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N, E
- Precautionary procedure: K, A

## Discrepancy

SHIP 3356 - ATB - RETURNED TO BOS FOR FWD CARGO DOOR OPEN INDICATION. PRESSURIZATION WAS NORMAL. CREW REPORTED FEELING A VIBRATION. CORRECTIVE ACTION: REPLACED PROX SENSOR 6MJ ON LOG 5791144. AND DEFERRED PER MEL 52-71-01A-AND RETURNED AIRCRAFT TO SERVICE.
